Correct solutions of equations with strong nonlinearities
Doklady Akademii Nauk, Tome 274 (1984) no. 5, pp. 1037-1040
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_274_5_a1,
author = {A. V. Pokrovskii},
title = {Correct solutions of equations with strong nonlinearities},
journal = {Doklady Akademii Nauk},
pages = {1037--1040},
year = {1984},
volume = {274},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_274_5_a1/}
}
A. V. Pokrovskii. Correct solutions of equations with strong nonlinearities. Doklady Akademii Nauk, Tome 274 (1984) no. 5, pp. 1037-1040. http://geodesic.mathdoc.fr/item/DAN_1984_274_5_a1/